# SDR SWIA97895

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Pin
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FERRIED TO PSP DUE TO NOSE LANDING GEAR NOT COMING UP AT SFO.  RETURNED TO FIELD FOR LANDING.  JACKED AIRCRAFT UP AND FOUND DIRT IN GEAR DOWNLOCK PIN.  CLEANED AND OPERATED GEAR PER MM 32-30-00, OPS CHECKS GOOD.
